# SDR 32041

- Difficulty date: November 15, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N119C
- Make and model: Beech 1900C
- Aircraft serial: UC19
- Aircraft time: 29,612 hours, 45,626 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 13AT4S
- Condition: Will Not Test
- Location: Lt Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT FIRE LOOP WILL NOT TEST.
